# SDR 01282008

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N171MU
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- Aircraft time: 9,608 hours, 30,250 cycles
- Engine: Lyc LTS101650B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, A 3 INCH LONG CRACK WAS FOUND ON THE LT SIDE TAILBOOM DOUBLER.
